# SDR DHL9872127D

- Difficulty date: July 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N721DH
- Make and model: Boeing 727228
- Aircraft serial: 19545
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 950
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT D-CHECK, SPOT OF CORROSION FROM STA 950D TO 950E AT STR 18L.  REMOVED DAMAGED AREA, INSTALLED REPAIR PER SRM 53-10-3, 9 X 2.5.  N/R 3249.
